# SDR SIMA20140306004

- Difficulty date: March 6, 2014
- Submitted: March 10, 2014
- Operation: Air carrier
- Aircraft: N521AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10142
- Aircraft time: 25,584 hours, 17,840 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Not Seated
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN CEILING EMERGENCY FLOOD LIGHT INOPERATIVE AT ROW 10.  FLIGHT CREW PLACARDED IAW MEL 33-34 AUTH 030078-C & MOC 589353.  RESEATED WIRE CONNECTION ON PLUG P358 AS REQUIRED ON OVERHEAD CEILING EMERGENCY LIGHT AT ROW 10.  OPERATIONS CHECKED GOOD, MEL RESTORED.
